Jun 18, 2010
i have had allergic reactions in the past but do not remember what medication i got it from. This medication says do not take if reaction in past.
Response from Dr. Henry
You should contact clinic that was caring for you when you had the problem with Epzicom to see if that have any further details available. Checking a HLA B5701 blood test can be helpful to assess risk for serious reaction to abacavir component of the Epzicom. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Licking Vagina Worried I Have HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Sore Throat After Drinking After Someone Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.